# SDR EIAA2000045

- Difficulty date: September 5, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Part number: 65B915151
- Condition: Separated
- Location: Lt/Rt Nr 4 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: J, A

## Discrepancy

VHHH - FLT EIA 208 - ON TAKEOFF, ATC REPORTED LOSS OF COWLING ON NR 4 ENGINE.  ALL COCKPIT INDICATIONS NORMAL.  DUMPED FUEL AND RETURNED TO HKG.  FOUND OTBD CORE COWL AND LOWER HALF OF INBD CORE COWL MISSING.  FOUND NR 4 ENGINE DAMAGED DUE TO COWL SEPARATION.  FOUND NR 22 VARIABLE CAMBER FLAP LINKAGE DAMAGE.  REPLACED NR 4 ENGINE POWER WORKSCOPE.  REPLACED DAMAGED VARIABLE CAMBER FLAP LINKAGE.  REPLACED INBD AND OTBD CORE COWLS.  REF:  OPER CNTRL NR 20001122SH001 THROUGH 20001122SH004.  (X)
